# SDR DXTA20082987

- Difficulty date: April 8, 2008
- Submitted: April 8, 2008
- Operation: Air carrier
- Aircraft: N960QS
- Make and model: Cessna 750
- Aircraft serial: 7500160
- Aircraft time: 6,634 hours, 4,011 cycles
- Engine: Allsn AE3007C
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O, GEAR FAILED TO RETRACT.
